# SDR SWIA202055571

- Difficulty date: December 8, 2020
- Submitted: January 21, 2021
- Operation: Air carrier
- Aircraft: N758EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10210
- Aircraft time: 36,124 hours, 26,338 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM LOCATED AT RBL 9.0 FS 571-FS 677.  C-CHECK RO 1/17/2021.  REMOVED CORROSION FROM FLOORBEAM RBL 9 FS 571-FS 677, "OUT OF LIMITS", REF CRJ700 SRM 51-21-06-001-001-A01, DRAWING SH670-33459 REV NC.  REMOVED AND REPLACED FLOORBEAM RBL 9 FS 571-FS 677, REF CRJ200 SRM 53-00-41-201-001-A01.  COMPLIED WITH ST 51-900-1002-SKY.  OPERATIONS CHECKS GOOD.
